# SDR ASMF201610009

- Difficulty date: August 20, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-800
- Aircraft serial: 36880
- Aircraft time: 14,916 hours, 7,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE IN THE FUSELAGE SKIN DURING DESCENT. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, DETECTING SEVERAL LIGHTNING STRIKES ON LEFT WINDOW FRAME NUMBERS 2 AND 3 AT D-F SILL AND E-F, G-H POSTS. INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND IT WITHIN LIMITS IAW AMM 05-51-19-210-801 AND AMM 05-51-19-710-801. AT MEX, A LIGHTNING STRIKE INSPECTION WAS PERFORMED IAW AMM 05-51-19 AND THE NON ROUTINE A0241119, A0241120 AND A0241121 WERE ISSUED, THE LIGHTNING STRIKES ON LEFT WINDOW FRAME NUMBERS 2 AND 3 AT D-F SILL AND E-F, G-H POSTS WERE REMOVED IAW SRM 56-10-02 PARAGRAPH 4.C.(5) FIGURE 102, DETAIL A, ALLOWABLE DAMAGE 1 AND IT WAS PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION IAW B737 NDTM PART 4 51-00-01 PROCEDURES 23 AND 28, NO CRACKS WAS FOUND, ALL CORRECT.
